# SDR AWXA200600153

- Difficulty date: January 30, 2006
- Submitted: February 2, 2006
- Operation: Air carrier
- Aircraft: N664AW
- Make and model: Airbus A320-232
- Aircraft serial: 1621
- Aircraft time: 15,846 hours, 6,054 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Sensor
- Part number: 0893301
- Condition: Faulty
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

PHX - AIR TURN BACK - FLT 632 - AFTER T/O CREW REPORTED THAT THE GEAR WAS NOT UP AND LOCKED.  CREW RETURNED TO PHX AND LANDED WITHOUT FURTHER INCIDENT.  MAINTENANCE FOUND THAT THE FAULT OCCURRED ON THE LGCIU SYSTEM 2 AND THE ECAM INDICATION FOR THE RT MLG DOOR SHOWED ONLY HALF OPEN.  REMOVED AND REPLACED 34GA AND 32GA, RT MLG DOOR PROX SWITCH, ALSO PROPERLY SHIMMED IAW AIRBUS MM 32-31-73.  GEAR SWINGS WERE GOOD IAW AMERICA WEST AIRLINES TASK CARD F4N32301.  ON 29JAN06 INFO ONLY WAS WRITTEN UP BY CREW STATING THAT ON TAKEOFF NOSE GEAR DID NOT RETRACT (ECAM - L/G NOT UPLOCKED, LG DOORS NOT CLOSED) CYCLED GEAR, OPS NORMAL.
